# SDR C2XAIA265

- Difficulty date: August 29, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N15726
- Make and model: Emb EMB-120ER
- Aircraft serial: 120174
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD2047
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AEX - FLT 3373 - DURING PREFLIGHT INSPECTION, SEVERAL EXTERNAL AND INTERNAL EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  THE AIRCRAFT WAS FERRIED TO IAH WHERE MAINTENANCE REMOVED AND REPLACED THE AFFECTED EMERGENCY LIGHT BATTERY PACKS IAW EMB145 MM 33-50-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
